PANADOL BABY & INFANT SUSPENSION – 100MLS

KSh 270.00

Panadol Baby & Infant syrup in Kenya contains Paracetamol 120mg/5ml.Paracetamol is fever reliever and a pain killer. .It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps.

SKU: pndln Category:

Reviews

There are no reviews yet.

Be the first to review “PANADOL BABY & INFANT SUSPENSION – 100MLS”

1
Hello there. How can we help you?
Powered by